American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] E. A. Riss. On a certain pair of measures on $\ell_p$. St. Petersburg Math. J. 25 (2014) 105-115.
Abstract, references, and article information   
View Article: PDF

[2] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[3] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[4] Jeremy J. Becnel and Ambar N. Sengupta. A support theorem for a Gaussian Radon transform in infinite dimensions. Trans. Amer. Math. Soc. 364 (2012) 1281-1291. MR 2869177.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir I. Bogachev. Infinite dimensional transformations. Math. Surveys Monogr. 164 (2010) 329-368.
Book volume table of contents   
View Article: PDF

[6] Vladimir I. Bogachev. Applications. Math. Surveys Monogr. 164 (2010) 401-426.
Book volume table of contents   
View Article: PDF

[7] Vladimir I. Bogachev. Logarithmic gradients. Math. Surveys Monogr. 164 (2010) 189-226.
Book volume table of contents   
View Article: PDF

[8] Vladimir I. Bogachev. Measures on manifolds. Math. Surveys Monogr. 164 (2010) 369-400.
Book volume table of contents   
View Article: PDF

[9] Vladimir I. Bogachev. Differentiable measures on linear spaces. Math. Surveys Monogr. 164 (2010) 69-104.
Book volume table of contents   
View Article: PDF

[10] Vladimir I. Bogachev. Background material. Math. Surveys Monogr. 164 (2010) 1-38.
Book volume table of contents   
View Article: PDF

[11] Vladimir I. Bogachev. Sobolev spaces on $\mathbb {R}^n$. Math. Surveys Monogr. 164 (2010) 39-68.
Book volume table of contents   
View Article: PDF

[12] Vladimir I. Bogachev. Differentiable Measures and the Malliavin Calculus. Math. Surveys Monogr. 164 (2010) MR MR2663405.
Book volume table of contents   

[13] Vladimir I. Bogachev. Subspaces of differentiability of measures. Math. Surveys Monogr. 164 (2010) 133-156.
Book volume table of contents   
View Article: PDF

[14] Vladimir I. Bogachev. The Malliavin calculus. Math. Surveys Monogr. 164 (2010) 279-328.
Book volume table of contents   
View Article: PDF

[15] Vladimir I. Bogachev. Some classes of differentiable measures. Math. Surveys Monogr. 164 (2010) 105-132.
Book volume table of contents   
View Article: PDF

[16] Vladimir I. Bogachev. Integration by parts and logarithmic derivatives. Math. Surveys Monogr. 164 (2010) 157-188.
Book volume table of contents   
View Article: PDF

[17] Vladimir I. Bogachev. Sobolev classes on infinite dimensional spaces. Math. Surveys Monogr. 164 (2010) 227-278.
Book volume table of contents   
View Article: PDF

[18] Dong Hyun Cho. A simple formula for an analogue of conditional Wiener integrals and its applications. Trans. Amer. Math. Soc. 360 (2008) 3795-3811. MR 2386246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. S. Chang, D. H. Cho, B. S. Kim, T. S. Song and I. Yoo. Sequential Fourier-Feynman transform, convolution and first variation. Trans. Amer. Math. Soc. 360 (2008) 1819-1838. MR 2366964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Zajícek. On differentiability properties of typical continuous functions and Haar null sets. Proc. Amer. Math. Soc. 134 (2006) 1143-1151. MR 2196050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Ott and James A. Yorke. Prevalence. Bull. Amer. Math. Soc. 42 (2005) 263-290. MR 2149086.
Abstract, references, and article information   
View Article: PDF

[22] Jeong Hyun Lee. The linear space of generalized Brownian motions with applications. Proc. Amer. Math. Soc. 133 (2005) 2147-2155. MR 2137882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Seung Jun Chang, Jae Gil Choi and David Skoug. Integration by parts formulas involving generalized Fourier-Feynman transforms on function space. Trans. Amer. Math. Soc. 355 (2003) 2925-2948. MR 1975406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. S. Ryu and M. K. Im. A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4921-4951. MR 1926843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maxwell B. Stinchcombe. The gap between probability and prevalence: Loneliness in vector spaces. Proc. Amer. Math. Soc. 129 (2001) 451-457. MR 1694881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Vladimir I. Bogachev. Gaussian Measures. Math. Surveys Monogr. 62 (1998) MR MR1642391.
Book volume table of contents   

[30] Vladimir I. Bogachev. Applications. Math. Surveys Monogr. 62 (1998) 333-360.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 72 found      Go to page: 1 2 3